# SDR CA970312007

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 50430043211
- Condition: Failed
- Location: Crew Door
- Part time: 15,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT, PILOT COULD NOT GET THE MAIN DOOR LOWER BAYONETS TO RETRACT ALLOWING HIM TO SHUT THE DOOR.  THE WELD THAT HOLDS THE SHAFT TO THE DOOR FAILED ALLOWING THE SHAFT TO SPIN FREELY.   REPLACED.
